Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram withdrawal

(2 Posts)
MrsMcClements35 Sat 31-Dec-16 08:46:22

Anyone experience withdrawal effects from goin from 30 to 20mg? I reduced them a month ago was fine the first 3 wks and now I feel sick most of the time? No energy, can't bothered doin anything, and sorry but diarrhoea 😞

Itisnoteasybeingdifferent Sat 31-Dec-16 09:54:46

I took myself of it about six years ago.. Monthly reduction of a small amount... It went OK but I can't remember the details.

30 to 20 is a 30% reduction in one hop.. perhaps go up to 25 for a month then take 20.. that is 20% change...

Take your time... it is very powerful stuff and your body needs tome to adjust to coming off it.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now